Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    El Rey is offline New Member
    Join Date
    Sep 2001
    Location
    New Jersey
    Posts
    38

    Question blood blisters-from tainted gear?

    Just started getting small blood blisters on one of my legs. Also just started a cycle w/ new gear from new source- test cip and Win V. Any chance the blood blisters are some kind of infection? HELP!!!!

  2. #2
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Cool Yes. Next question?

    Seriously, dude, see a doctor. Now.

    But first, discontinue your cycle. It could be bad gear (the equipment), or it could be bad stuff (the cyp or winny).

    And be totally up front with your doctor about your AS use. He or she is bound by patient confidentiality and cannot disclose your use to anyone (yes, including the law and, if you are young, including your parents). And if you can't trust your doctor or he starts preaching to you, find another doctor.

    One suggestion, however: Ask your doctor not to put the cause of the infection (which may or may not be your AS use) in your chart. In case you were ever in an accident and had to sue someone, your medical chart becomes a matter of court record. No need to have your use disclosed that way.

    And - nothing personal, bro' - don't ask for diagnostic information here. You've provided no information that would help even an expert tell you why you have "blood blisters" on your leg (and there are many questions - age, occupation, lifestyle, diet, etc. - that are relevant. Not to mention that "blood blisters" is not exactly listed as a diagnostic code in any of the medical literature.) When you get anything that whacked out, it's time to see a real physician, not the friendly neighborhood lifter.

  3. #3
    CYCLEON Guest
    gotta gowith TNT - blood blisters near injections site = trip to the doc, NOW. nuff said.

  4. #4
    Ms Figure's Avatar
    Ms Figure is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    English
    Posts
    476
    Yes gotta agree as I have seen this personnally and can cause many problems.

    Sorry. Go NOW

  5. #5
    Mike Guest
    Well you SHOULD see a doc as soon as you can but don't give him a heart attack guys

    TNT -

    GOOD post - I agree 100% - good post...

  6. #6
    El Rey is offline New Member
    Join Date
    Sep 2001
    Location
    New Jersey
    Posts
    38

    thanks for responses

    thanks all for responding. Mike, I'm not having a heart attack but thanks for looking out for my peace of mind. The blisters aren't anywhere near the inject site. Maybe I should have stated that first. And I have no symptoms of anything. I'm monitoring the area and they seem to be drying and healing normally as the day goes on. Perhaps I jumped the gun this AM by writing the thread, but the expertise of the forum is why I read it. Thanks for sharing your insights.

  7. #7
    Mike Guest
    Well to be honest bro - It concerns me MORE that the blisters are NOT at injection sites - had they been it may have been chalked up to dirty needles etc - definitely worth checking out regardless

    good luck and please keep us posted on how it goes

  8. #8
    El Rey is offline New Member
    Join Date
    Sep 2001
    Location
    New Jersey
    Posts
    38
    Yes, I'll keep you posted. Thanks.

  9. #9
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Cool Make that a Dermatologist . . .

    El Rey - further suggestion . . .

    If you have insurance that will cover it, go directly to a dermatologist. (Do not pass Go, do not collect . . .)

    Chances are that if you have a skin condition, a general practitioner or family physician will send you to a dermatologist anyway. Therefore, hit the Yellow Pages or your insurance directory and head for one directly.

    If any doctor cannot look at the blisters (or whatever) and diagnose them on sight, chances are that you'll need some lab work (no big whoop).

    And be careful if you get any letters from which, when you open them, powder falls out of the envelope . . .

    Good luck, bro'.

  10. #10
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Man I had a problem sorta like that when I was doing juice turned out that I was working the chit out of my legs and standing alot and my blood vessels where bulging and popin. I mean I agree with the pros here, but do you work your legs alot? Run alot? Could just be some ruptured blood vessels due to to much work on the legs? course I am not doctor, just tellin you from what I understand about your situation and what mine was. Course mine where not that noticeable, they looked more like stretch marks actually, but I talked to my buddy and he told me teh same thing, you guys said, "go see a doctor". I did tell him that I was taking some "stuff", and he didn't even seem to mind, he just told me to stay off my leg workouts for while and try not to put too much stress on them, and I was fine. Course again, i have not idea what your condition is, but it sounds like it could be something possibliy serious, go to the doc, just to be sure.
    Also is this your first cycle? It was my first cycle, I was injecting test into my quads and Azz, and I never had worked my legs like I did then. Course now I have no problems what so ever course I never sit there and look at my legs. Keep us up to date on what the doc says, I am curious.

  11. #11
    El Rey is offline New Member
    Join Date
    Sep 2001
    Location
    New Jersey
    Posts
    38

    Thanks Again

    Thanks for the input. The situation is going away on its own so no worries. Was pretty unsettling that morning.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •